Pacific Journal of Mathematics

Note on the PWB-method in the nonlinear case.

S. Granlund, P. Lindqvist, and O. Martio

Article information

Source
Pacific J. Math., Volume 125, Number 2 (1986), 381-395.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102700083

Mathematical Reviews number (MathSciNet)
MR863533

Zentralblatt MATH identifier
0633.31004

Subjects
Primary: 31B35: Connections with differential equations
Secondary: 35G30: Boundary value problems for nonlinear higher-order equations

Citation

Granlund, S.; Lindqvist, P.; Martio, O. Note on the PWB-method in the nonlinear case. Pacific J. Math. 125 (1986), no. 2, 381--395. https://projecteuclid.org/euclid.pjm/1102700083


Export citation

References

  • [BJ] E. F. Beckenbach,and L. K. Jackson, Subfunctions of several variables, Pacific J. Math., 3 (1953),291-313.
  • [CC] C. Constantinescu and A. Cornea, Potential Theory on Harmonic Spaces, Springer-Verlag, 1972.
  • [GZ] R. Gariepy,and W. P. Ziemer, A regularity condition at the boundaryfor solutions of quasilinear elliptic equations, Arch. Rational Mech. Anal., 67 (1977), 25-39.
  • [GLM1] S. Granlund, P. Lindqvist and O. Martio, Conformally invariant variational integrals, Trans. Amer. Math. So,277 (1983),43-73.
  • [GLM2] S. Granlund, F-harmonicmeasurein space, Ann. Acad. Sci.Fenn. A I Math.,7 (1982), 233-247.
  • [GLM3] S. Granlund, Phragmen-Lindef's and Lindedf's theorems, Arkiv fur Mat., 23 1 (1985), 103-128.
  • [H] L. L. Helms, Introduction to Potential Theory, Wiley,1969.
  • [J] L. K. Jackson, On generalized subharmonicfunctions, Pacific J. Math., 5 (1955), 215-228.
  • [M] C. B. Morrey, Multiple Integrals in the Calculus of Variations, Springer-Verlag, 1966.
  • [P] O. Perron, Eine neue Behandlung der ersten Randwertaufgabefur M = 0, Math. Z., 18 (1923), 42-54.
  • [R] T. Rado, SubharmonicFunctions,Ergebnisse der Mathematik und Ihrer Grenz- gebiete, Chelsea Publishing Company, 1949.